Asymptotic expansions of generalized matrix entries of representations of real reductive groups

  • Nolan R. Wallach
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1024)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Casselman and D. Miličic, Asymptotic behavior of matrix coefficients of admissible representations, Duke Math. J., 49 (1982), 869–930.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    J. Dixmier, "Enveloping algebras," North-Holland, Amsterdam, 1977.MATHGoogle Scholar
  3. [3]
    R. Goodman and N. R. Wallach, Whittaker vectors and conical vectors, J. Func. Anal., 39 (1980), 199–279.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Harish-Chandra, Representations of semi-simple Lie groups, I., Trans. Amer. Math. Soc., 75 (1953), 185–243.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    ____, Representations of semi-simple Lie groups, II., Trans. Amer. Math. Soc., 76 (1954), 26–65.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    ____, Spherical functions on a semi-simple Lie group I, Amer. J. Math., 80 (1958), 241–310.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math., 5 (1970), 1–154.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    M. Kashiwara, A. Koroata, K. Minemura, K. Okamoto, T. Oshima and M. Tanaka, Eigenfunctions of invariant differential operators on a symmetric space, Ann. of Math., 107 (1978), 1–39.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    B. Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc., 75 (1969), 627–642.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    ____, On Whittaker vectors and representation theory, Invent. Math., 48 (1978), 101–184.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    B. Kostant and S. Rallis, On representations associated with symmetric spaces, Bull. Amer. Math. Soc., 75 (1969), 884–888.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    R. P. Langlands, On the classification of irreducible representations of real algebraic groups, preprint, Institute for Advanced Study, 1973.Google Scholar
  13. [13]
    J. Lepowsky, Algebraic results on representations of semi-simple Lie groups, Trans. Amer. Math. Soc., 176 (1973), 1–44.MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    J. Lepowsky and N. R. Wallach, Finite and infinite dimensional representations of linear semi-simple Lie groups, Trans. Amer. Math. Soc., 184 (1973), 223–246.MathSciNetMATHGoogle Scholar
  15. [15]
    C. Rader, Thesis, University of Washington, 1971.Google Scholar
  16. [16]
    G. Schiffmann, Integrales d'entrelacement et fonctions de Whittaker, Bull. Soc. Math. France, 99 (1971), 3–72.MathSciNetMATHGoogle Scholar
  17. [17]
    J. T. Stafford and N. R. Wallach, The restriction of admissible modules to parabolic subalgebras, Trans. Amer. Math. Soc., 272 (1982), 330–350.MathSciNetCrossRefMATHGoogle Scholar
  18. [18]
    F. Treves, "Topological Vector Spaces, Distributions and Kernels," Academic Press, N.Y. 1975.MATHGoogle Scholar
  19. [19]
    P. C. Trombi, The tempered spectrum of a real semi-simple Lie group, Amer. J. Math., 99 (1977), 57–75.MathSciNetCrossRefMATHGoogle Scholar
  20. [20]
    N. R. Wallach, "Harmonic analysis on homogeneous spaces," Marcel Dekker, New York, 1973.MATHGoogle Scholar
  21. [21]
    ____, On the Enright-Varadarajan modules, a construction of the discrete series, Ann. Sci. Éc. Norm. Sup., (4) 9 (1976), 81–102.MathSciNetMATHGoogle Scholar
  22. [22]
    ____, Representations of semi-simple Lie groups, Proc. Canad. Math. Soc. Math. Cong., 1977, 154–245.Google Scholar
  23. [23]
    ____, "Representation theory and harmonic analysis on real reductive groups," to appear.Google Scholar
  24. [24]
    G. Warner, "Harmonic analysis on semi-simple Lie groups I," Grund. Math. Wiss., 188, Springer, 1972.Google Scholar
  25. [25]
    ____, "Harmonic analysis on semi-simple Lie groups, II," Grund. Math. Wiss., 189, Springer, 1972.Google Scholar
  26. [26]
    J. Dixmier and P. Malliavin, Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math., 102 (1978), 307–330.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Nolan R. Wallach
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew Brunswick

Personalised recommendations